Alert archive / Oklahoma / Tornado Warnings in 2022

Tornado Warning 4, NWS Norman, OK

March 21, 2022Jefferson County, Love County, Oklahoma

NWS Norman, OK issued this tornado warning at Mar 21, 2022, 5:09 PM CDT for Jefferson County, Love County, Oklahoma. It was in force for 36 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 21, 2022, 5:09 PM CDT (22:09 UTC)
Expired
Mar 21, 2022, 5:45 PM CDT
In force
36 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Jefferson County, OK, Love County, OK

The radar

The Altus AFB radar (KFDR), 141 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 21, 5:10 PM CDTTSTM WND DMG1 E Courtney, OKCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 E COURTNEY. POSSIBLE TORNADO DAMAGE.
Mar 21, 5:10 PM CDTTSTM WND DMG1 E Courtney, OKPOSSIBLE TORNADO DAMAGE.
Mar 21, 5:13 PM CDTTORNADO1 E Courtney, OKCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 E COURTNEY. DAMAGE TO THE ROOF OF A HOME AND POWERLINES. TIME FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 21, 2:00 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2022-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2022-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 389 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
389 m²/s²
0-3 km storm-relative helicity
466 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

488 
WFUS54 KOUN 212209
TOROUN
OKC067-085-212245-
/O.NEW.KOUN.TO.W.0004.220321T2209Z-220321T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
509 PM CDT Mon Mar 21 2022

The National Weather Service in Norman has issued a

* Tornado Warning for...
  East central Jefferson County in southern Oklahoma...
  Northwestern Love County in southern Oklahoma...

* Until 545 PM CDT.
    
* At 509 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles west of Leon, moving northeast at 40 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Rubottom, Courtney and Petersburg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3390 9759 3392 9760 3393 9759 3395 9759
      3407 9755 3406 9730 3390 9745 3392 9749
      3390 9755
TIME...MOT...LOC 2209Z 210DEG 36KT 3386 9757 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

03
2 follow-up statements
726 
WWUS54 KOUN 212222
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
522 PM CDT Mon Mar 21 2022

OKC067-212232-
/O.CAN.KOUN.TO.W.0004.000000T0000Z-220321T2245Z/
Jefferson OK-
522 PM CDT Mon Mar 21 2022

...THE TORNADO WARNING FOR EAST CENTRAL JEFFERSON COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3406 9730 3390 9745 3392 9749 3391 9753
      3391 9755 3407 9753
TIME...MOT...LOC 2222Z 213DEG 34KT 3396 9747 

$$

OKC085-212245-
/O.CON.KOUN.TO.W.0004.000000T0000Z-220321T2245Z/
Love OK-
522 PM CDT Mon Mar 21 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHWESTERN LOVE COUNTY...
    
At 522 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Rubottom, moving northeast at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Rubottom and Courtney. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3406 9730 3390 9745 3392 9749 3391 9753
      3391 9755 3407 9753
TIME...MOT...LOC 2222Z 213DEG 34KT 3396 9747 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

03
204 
WWUS54 KOUN 212236
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
536 PM CDT Mon Mar 21 2022

OKC085-212246-
/O.EXP.KOUN.TO.W.0004.000000T0000Z-220321T2245Z/
Love OK-
536 PM CDT Mon Mar 21 2022

...THE TORNADO WARNING FOR NORTHWESTERN LOVE COUNTY WILL EXPIRE AT
545 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds and heavy rain are still
possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for
Carter County until 545 PM.

LAT...LON 3406 9730 3390 9745 3392 9749 3391 9753
      3391 9755 3407 9753
TIME...MOT...LOC 2236Z 210DEG 36KT 3408 9739 

$$

03

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 21, 2:03 PM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Mar 21, 2:03 PM CDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Norman OK
203 PM CDT Mon Mar 21 2022

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Tuesday)
Issued at 201 PM CDT Mon Mar 21 2022

A mid-level trough will continue to stay over the Southern Plains
through tomorrow, allowing for additional lift across the area.
Showers and thunderstorms will most likely be ongoing this evening
as the theta-e axis shifts towards the east. Some of the storms,
especially in southern and southeastern OK, could produce severe
hail up to quarters. With sufficient deep-layer shear and low-
level curvature in the hodograph, a tornado or two cannot be ruled
out early this evening. A cold front will begin to push through
the area late this evening, and gusty northerly winds will follow
in its wake. That being said, a Wind Advisory will be in effect
starting at 4 am Tuesday and going until 7 pm Tuesday for all of
western OK and portions of western north TX. As the aforementioned
front moves through the area tomorrow, rain showers along and
behind the front are possible, especially in northwest and north
central OK. Cloud cover should overspread most of the Southern
Plains tomorrow, so decided to limit high temperatures into the
mid to upper 40s.

&&

.LONG TERM...
(Tuesday night through next Sunday)
Issued at 201 PM CDT Mon Mar 21 2022

The base of the aforementioned trough will be centered right over
the Plains Tuesday evening into Wednesday. Surface winds will
continue to stay out of the north throughout the day, picking up
again by the afternoon. Elevated fire weather concerns are
possible across portions of western OK on Wednesday afternoon.
Should see a gradual warming trend into the weekend as mid-level
ridging sets in over the area by mid week. High temperatures on
Sunday will get into the 80s across most of the area. Elevated
fire concerns will exist again mainly in western OK down into
western north TX. As of this forecast package, no precipitation is
expected through the rest of the long term.

&&

.AVIATION...
(18Z TAFS)
Issued at 1157 AM CDT Mon Mar 21 2022

A storm system currently coming through will maintain MVFR reduced
to IFR conditions at all terminals through most of the forecast
period. Expect TSRA at least through 02Z. A cold front will be
coming through between 06-14Z shifting the surface winds out of
the north at all of our terminals. Expect windspeeds at 20-25 kt
with gusts up to 35kts behind the cold front.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  41  46  38  52 /  50  30  10   0
Hobart OK         37  45  35  56 /  50  20   0   0
Wichita Falls TX  41  50  39  60 /  20  10   0   0
Gage OK           31  43  31  53 /  90  30   0   0
Ponca City OK     42  48  35  51 /  80  60  20  10
Durant OK         50  58  40  58 /  60  10  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 4 AM to 7 PM CDT Tuesday for OKZ004>006-
     009>011-014>017-021>023-033>038.

TX...Wind Advisory from 4 AM to 7 PM CDT Tuesday for TXZ083>085.

&&

SHORT TERM...13
LONG TERM....13
AVIATION...68
Hazardous weather outlook, Mar 21, 3:35 PM CDT, 1 hour 34 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
335 PM CDT Mon Mar 21 2022

OKZ004>048-050>052-TXZ083>090-221730-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
335 PM CDT Mon Mar 21 2022

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...

A surface low pressure center will develop around southwestern
Oklahoma or adjacent parts of northern Texas, with a dryline
extending southward. Additional thunderstorms are expected along and
ahead of this dryline. Instability and wind shear will be favorable
for supercell thunderstorms that will be capable of producing hail
to 2-inch diameter, around 70 mph wind gusts and possibly tornadoes.
These storms will move quickly east across far southern Oklahoma and
northern Texas until 9 PM.

.Heavy Rainfall...
Heavy rainfall is possible which may lead to localized flooding,
especially in urban areas. The highest risk for flooding is along
and east of the I-35 corridor.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

.Strong Winds...
Strong north winds will be possible Tuesday behind a cold front,
with the strongest winds expected across western Oklahoma. Wind
gusts of 40 to 50 mph will be possible.

.Fire Weather...
Strong north winds will create elevated fire weather conditions
across parts of western Oklahoma and western north Texas Tuesday
and Wednesday. Elevated conditions may occur again Sunday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Mar 21, 2:11 PM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Norman OK
211 PM CDT Mon Mar 21 2022

TXZ087-211945-
Knox TX-
211 PM CDT Mon Mar 21 2022

...A strong thunderstorm will impact portions of southeastern Knox
County through 245 PM CDT...

At 211 PM CDT, Doppler radar was tracking a strong thunderstorm near
O'brien, moving northeast at 40 mph.

HAZARD...Wind gusts of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Munday, Knox City, Benjamin, Goree and Rhineland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3340 9999 3350 9999 3374 9973 3354 9947
      3341 9947 3340 9950
TIME...MOT...LOC 1911Z 225DEG 34KT 3336 9988

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

03
Special weather statement, Mar 21, 2:47 PM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Norman OK
247 PM CDT Mon Mar 21 2022

TXZ084-087-088-212015-
Foard TX-Knox TX-Baylor TX-
247 PM CDT Mon Mar 21 2022

...Strong thunderstorms will impact portions of southern Foard, Knox
and western Baylor Counties through 315 PM CDT...

At 247 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Truscott to 4 miles north of
Rhineland to 7 miles north of Irby. Movement was northeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Munday, Crowell, Benjamin, Goree, Red Springs, Margaret, Vera,
Truscott, Gilliland, Rhineland and Bomarton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3340 9973 3355 9984 3387 9999 3409 9967
      3385 9947 3383 9948 3383 9947 3340 9924
TIME...MOT...LOC 1947Z 223DEG 32KT 3387 9985 3360 9965 3328 9949

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

03
Special weather statement, Mar 21, 3:17 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Norman OK
317 PM CDT Mon Mar 21 2022

TXZ086-089-212100-
Wichita TX-Archer TX-
317 PM CDT Mon Mar 21 2022

...Strong thunderstorms will impact portions of Archer and Wichita
Counties through 400 PM CDT...

At 317 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mankins to 6 miles northeast of Megargel
to near Olney. Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wichita Falls, Burkburnett, Archer City, Iowa Park, Holliday,
Megargel, Sheppard AFB, Mankins, Lake Kickapoo, Lakeside City,
Pleasant Valley and Cashion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3340 9892 3348 9893 3396 9884 3412 9874
      3416 9860 3406 9849 3408 9844 3385 9843
      3339 9862
TIME...MOT...LOC 2017Z 206DEG 43KT 3378 9875 3350 9884 3337 9881

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

03
Special weather statement, Mar 21, 3:22 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Norman OK
322 PM CDT Mon Mar 21 2022

TXZ083>086-088-212100-
Wichita TX-Foard TX-Wilbarger TX-Baylor TX-Hardeman TX-
322 PM CDT Mon Mar 21 2022

...Strong thunderstorms will impact portions of southwestern Wichita,
east central Foard, Wilbarger, northern Baylor and southeastern
Hardeman Counties through 400 PM CDT...

At 321 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Margaret to 7 miles southeast of Thalia to
6 miles northwest of Seymour. Movement was northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Vernon, Electra, Chillicothe, Thalia, Harrold, Margaret, Lockett,
Lake Kemp, Fargo, Medicine Mound, Odell, Oklaunion, Grayback,
northern Lake Diversion, Rayland and Copper Breaks State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3440 9949 3437 9944 3438 9943 3437 9941
      3438 9927 3433 9921 3421 9919 3422 9913
      3420 9913 3421 9908 3420 9906 3421 9903
      3386 9882 3383 9889 3383 9895 3381 9895
      3365 9935 3386 9949 3409 9979
TIME...MOT...LOC 2021Z 226DEG 39KT 3408 9968 3390 9945 3368 9931

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

03
Special weather statement, Mar 21, 4:05 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Norman OK
405 PM CDT Mon Mar 21 2022

TXZ090-212130-
Clay TX-
405 PM CDT Mon Mar 21 2022

...A strong thunderstorm will impact portions of southeastern Clay
County through 430 PM CDT...

At 404 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Newport, moving northeast at 60 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Newport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3356 9798 3347 9798 3347 9811
TIME...MOT...LOC 2104Z 226DEG 51KT 3338 9815

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

03
Special weather statement, Mar 21, 4:32 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Norman OK
432 PM CDT Mon Mar 21 2022

OKZ038-039-044-045-TXZ090-212200-
Cotton OK-Stephens OK-Comanche OK-Jefferson OK-Clay TX-
432 PM CDT Mon Mar 21 2022

...Strong thunderstorms will impact portions of southeastern
Comanche, northwestern Jefferson, southwestern Stephens, eastern
Cotton and northwestern Clay Counties through 500 PM CDT...

At 431 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Byers to 3 miles south of
Petrolia to 4 miles west of Henrietta. Movement was north at 65 mph.

HAZARD...Wind gusts of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Duncan, Waurika, Comanche, Temple, Petrolia, Byers, Hastings, Waurika
Lake, Corum, Empire City, Hulen and Charlie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3459 9822 3455 9799 3429 9797 3403 9802
      3384 9825 3404 9835 3430 9830
TIME...MOT...LOC 2131Z 193DEG 58KT 3414 9831 3396 9824 3380 9827

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

03

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 11:32 AM CDTSpecial Weather StatementOUNCleveland, Lincoln, McClain, Oklahoma28 min
Mar 21, 11:55 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, Kingfisher, Logan, McClain and 1 more2 hr
Mar 21, 12:00 PM CDTSpecial Weather StatementOUNHughes15 min
Mar 21, 1:27 PM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 25 more30 hr
Mar 21, 2:13 PM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma2 hr
Mar 21, 4:32 PM CDTSpecial Weather StatementOUNCotton28 min
Mar 21, 4:56 PM CDTAreal Flood AdvisoryOUNStephens3 hr
Mar 21, 4:56 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens27 min
Mar 21, 5:03 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Jefferson, Love42 min
Mar 21, 5:26 PM CDTAreal Flood AdvisoryOUNCleveland, McClain, Oklahoma5 hr
Mar 21, 5:27 PM CDTSevere Thunderstorm WarningOUNCarter, Love24 min
Mar 21, 5:35 PM CDTTornado Warning Tornado observedOUNLove10 min
Mar 21, 5:43 PM CDTSevere Thunderstorm WarningOUNLove, Marshall62 min
Mar 21, 5:58 PM CDTSpecial Weather StatementOUNCarter, Garvin, Murray47 min
Mar 21, 6:28 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall47 min
Mar 21, 6:32 PM CDTTornado WarningOUNBryan, Johnston, Marshall29 min
Mar 21, 6:42 PM CDTSpecial Weather StatementOUNPontotoc33 min
Mar 21, 6:59 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston29 min

Nearby

Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.